Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 10, Issue 2, 2008
Metadata
 

Blow ups of complex solutions of the 3D Navier–Stokes system and renormalization group method
Dong Li and Yakov G. Sinai
pp. 267–313
Abstract | Full-Text PDF (325 KB) | Metadata

Bounded cohomology and isometry groups of hyperbolic spaces
Ursula Hamenstädt
pp. 315–349
Abstract | Full-Text PDF (307 KB) | Metadata

Representation growth of linear groups
Michael Larsen and Alexander Lubotzky
pp. 351–390
Abstract | Full-Text PDF (346 KB) | Metadata

Some examples of nil Lie algebras
Ivan P. Shestakov and Efim Zelmanov
pp. 391–398
Abstract | Full-Text PDF (113 KB) | Metadata

Invariance of tautological equations I: conjectures and applications
Y.-P. Lee
pp. 399–413
Abstract | Full-Text PDF (174 KB) | Metadata

Infinitesimal automorphisms and deformations of parabolic geometries
Andreas Cap
pp. 415–437
Abstract | Full-Text PDF (221 KB) | Metadata

Symmetry of solutions of semilinear elliptic problems
Jean Van Schaftingen and Michel Willem
pp. 439–456
Abstract | Full-Text PDF (189 KB) | Metadata

Numerical Campedelli surfaces with fundamental group of order 9
Margarida Mendes Lopes and Rita Pardini
pp. 457–476
Abstract | Full-Text PDF (212 KB) | Metadata

Sharp L1 estimates for singular transport equations
Sergiu Klainerman and Igor Rodnianski
pp. 477–505
Abstract | Full-Text PDF (226 KB) | Metadata

Strichartz and smoothing estimates for Schrödinger operators with large magnetic potentials in R3
M. Burak Erdoğan, Michael Goldberg and Wilhelm Schlag
pp. 507–531
Abstract | Full-Text PDF (246 KB) | Metadata

Degree estimate for subalgebras generated by two elements
Leonid Makar-Limanov and Jie-Tai Yu
pp. 533–541
Abstract | Full-Text PDF (135 KB) | Metadata

Analytic continuation and fixed points of the Poincaré mapping for a polynomial Abel equation
J.-P. Francoise, N. Roytvarf and Y. Yomdin
pp. 543–570
Abstract | Full-Text PDF (259 KB) | Metadata